Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

374 Publications


2015 | Journal Article | IST-REx-ID: 2271 | OA
Kolmogorov V, Thapper J, Živný S. 2015. The power of linear programming for general-valued CSPs. SIAM Journal on Computing. 44(1), 1–36.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 

2015 | Journal Article | IST-REx-ID: 256 | OA
Browning TD, Prendiville S. 2015. Improvements in Birch’s theorem on forms in many variables. Journal fur die Reine und Angewandte Mathematik. 2017(731).
View | DOI | Download (ext.)
 

2015 | Journal Article | IST-REx-ID: 257 | OA
Browning TD, Munshi R. 2015. Pairs of diagonal quadratic forms and linear correlations among sums of two squares. Forum Mathematicum. 27(4), 2025–2050.
View | DOI | Download (ext.)
 

2015 | Book Chapter | IST-REx-ID: 258
Browning TD. 2015.A survey of applications of the circle method to rational points. In: Arithmetic and Geometry. , 89–113.
View | DOI
 

2015 | Journal Article | IST-REx-ID: 259
Browning TD, Vishe P. 2015. Rational points on cubic hypersurfaces over F_q(t) . Geometric and Functional Analysis. 25(3), 671–732.
View | DOI
 

Filters and Search Terms

year=2015

Search

Filter Publications